Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest Treatment For Light Bleeding After Using Contraceptive Pill Kit

I'm on my last week of my first packet of contraceptive pill microgynon, and over the past 3 or 4 days i've been experiencing some very light bleeding but the blood is dark brown. Is this just breakthrough bleeding or is it something I should be worried about? I'm 18, I weigh 8 stone and I have no previous medical history that would interfere with taking the pill.
Mon, 23 May 2022
Report Abuse
General & Family Physician 's  Response
Hello,

You are having very light bleeding but blood is dark brown, you are on the last week of the first pack of contraceptive pills. It is just breakthrough bleeding and you need not worry. Contraceptive pills cause changes in the hormonal balance of your body hence you may experience scanty periods, delayed periods or sometimes heavy periods.

As the body adjusts with the CP, gradually you will have normal periods or break through bleeding. You are suggested to take the CP as instructed by your health care provider and as written in the leaflet for the best efficacy. Take home made nutritious food rich in calcium, magnesium, iron and protein. Stay adequately hydrated & take quality sleep. Always perform safe sex and avoid multiple partners to prevent STD.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Nupur K., General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Combined oral contraceptive pill


Loading Online Doctors....
Suggest Treatment For Light Bleeding After Using Contraceptive Pill Kit

Hello, You are having very light bleeding but blood is dark brown, you are on the last week of the first pack of contraceptive pills. It is just breakthrough bleeding and you need not worry. Contraceptive pills cause changes in the hormonal balance of your body hence you may experience scanty periods, delayed periods or sometimes heavy periods. As the body adjusts with the CP, gradually you will have normal periods or break through bleeding. You are suggested to take the CP as instructed by your health care provider and as written in the leaflet for the best efficacy. Take home made nutritious food rich in calcium, magnesium, iron and protein. Stay adequately hydrated & take quality sleep. Always perform safe sex and avoid multiple partners to prevent STD. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Nupur K., General & Family Physician